Inequalities involving modified Bessel functions of the first kind II

Árpád Baricz, Edward Neuman

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

The intrinsic properties, including logarithmic convexity (concavity), of the modified Bessel functions of the first kind and some other related functions are obtained. Several inequalities involving functions under discussion are established.

Original languageEnglish
Pages (from-to)265-271
Number of pages7
JournalJournal of Mathematical Analysis and Applications
Volume332
Issue number1
DOIs
Publication statusPublished - Aug 1 2007

    Fingerprint

Keywords

  • Inequalities
  • Logarithmic convexity (concavity)
  • Modified Bessel functions of the first kind

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this